zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Advanced differential equations with nonlinear boundary conditions. (English) Zbl 1092.34032
Consider the nonlinear boundary value problem $$x'(t)=f(t, c(t),x( \alpha(t))), \quad 0= g(x(0),x(T))\tag *$$ under the assumption that $f,\alpha$ and $g$ are continuous functions with $b\le \alpha(t)\le T$. By means of the method of monotone iteration based on lower and upper solutions for (*), the author derives sufficient conditions for (*) to have an extremal solution or a unique solution. Linear advanced differential inequalities are discussed, too.

MSC:
34K10Boundary value problems for functional-differential equations
34A45Theoretical approximation of solutions of ODE
WorldCat.org
Full Text: DOI
References:
[1] Franco, D.; Nieto, J. J.: First-order impulsive ordinary differential equations with anti-periodic and nonlinear boundary conditions. Nonlinear anal. 42, 163-173 (2000) · Zbl 0966.34025
[2] Franco, D.; Nieto, J. J.; O’regan, D.: Existence of nonnegative solutions for resonant periodic boundary value problems with impulses. Nonlinear stud. 9, 1-10 (2002)
[3] Jankowski, T.: Monotone iterative technique for differential equations with nonlinear boundary conditions. Nonlinear stud. 8, 381-388 (2001) · Zbl 1091.34507
[4] Jankowski, T.: Existence of solutions of boundary value problems for differential equations with delayed arguments. J. comput. Appl. math. 156, 239-252 (2003) · Zbl 1048.34107
[5] Jankowski, T.: Monotone method for second-order delayed differential equations with boundary value conditions. Appl. math. Comput. 149, 589-598 (2004) · Zbl 1039.34058
[6] Jiang, D.; Wei, J.: Monotone method for first- and second-order periodic boundary value problems and periodic solutions of functional differential equations. Nonlinear anal. 50, 885-898 (2002) · Zbl 1014.34049
[7] Ladde, G. S.; Lakshmikantham, V.; Vatsala, A. S.: Monotone iterative techniques for nonlinear differential equations. (1985) · Zbl 0658.35003
[8] Liz, E.; Nieto, J. J.: Periodic boundary value problems for a class of functional differential equations. J. math. Anal. appl. 200, 680-686 (1996) · Zbl 0855.34080
[9] Nieto, J. J.; Rodríguez-López, R.: Existence and approximation of solutions for nonlinear functional differential equations with periodic boundary value conditions. Comput. math. Appl. 40, 433-442 (2000) · Zbl 0958.34055
[10] Nieto, J. J.; Rodríguez-López, R.: Remarks on periodic boundary value problems for functional differential equations. J. comput. Appl. math. 158, 339-353 (2003) · Zbl 1036.65058